Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have anemia, low vitamin B12. Vision problems. Related?

My name is ferny I m a 58 years old women ,I have anemia and problem whit my b12 I don t get better event I have b12 injection every month. I have problem whit my vision I have ( lighting and some time I can t see nothing from my left eyesome time for hours, no balance specily in the dark. feel dizzie all the time. and more .can that be cause by my b12 or something else .
Asked On : Sun, 12 Aug 2012
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
well this can be due to the b12 deficiency but you need to consult eye specialist,get retina check up done,and then let your doctor tell you whats wrong.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor